In recent times the fixed point results in partially ordered metric spaces has greatly developed. In this paper we prove common fixed point results for multivalued and singlevalued mappings in partially ordered metric space. Our theorems generalized the theorem in  and extends the many more recent results in such spaces.
G. Jungck and B. E. Rhoades, “Some Fixed Point Theorems for Compatible Maps,” International Journal of Mathematics and Mathematical Sciences, Vol. 16, No. 3, 1993, pp. 417-428. doi:10.1155/S0161171293000535
I. Beg and A. R. Butt, “Common Fixed Point for Generalized Set Valued Contractions Satisfying an Implicit Relation in Partially Ordered Metric Spaces,” Mathematical Communications, Vol. 15, No. 1, 2010, pp. 65-76.
M. S. Khan, M. Swaleh and S. Sessa, “Fixed Points Theorems by Altering Distances between the Points,” Bulletin Australian Mathematical Society, Vol. 30, No. 1, 1984, pp. 1-9. doi:10.1017/S0004972700001659
B. S. Choudhury and N. Metiya, “Multivalued and Singlevalued Fixed Point Results in Partially Ordered Metric Spaces,” Arab Journal of Mathematical Sciences, Vol. 17, No. 2, 2011, pp. 135-151.